# SDR DALA2016010400031

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 92,051 hours, 43,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND LUMINATOR AT SEAT 4C INOPERATIVE.  R & R HARNESS AS REQUIRED.  OPS CHECK NORMAL IAW AMM 33-52.
